# SDR IPXA2025072581140

- Difficulty date: July 11, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT -Y450 CORRODED BETWEEN FR79 AND FR80. JP 110.REMOVED CORROSION FROM STR-ZONE 260-SEAT TRACK AT -Y450 BETWEEN FR79 AND FR80 IAW A300-600F SRM 51-74-10.REMOVED SEAT TRACK SECTION IAW-A300-SRM-51-40-21.FABRICATED REPLACEMENT TRACK, AND SPLICE PLATES IAW-A300-SRM-53-10-16 FIGURE 201.INSTALLED REPAIR IAW-A300-SRM-51-40-21 AND A300-SRM-53-10-16- FIGURE 201
